RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1994, Volume 28, Issue 1, Pages 26–40 (Mi faa623)  

This article is cited in 5 scientific papers (total in 5 papers)

Two-Dimensional Algebraic-Geometric Operators with Self-Consistent Potentials

I. M. Krichever

L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences

Full text: PDF file (1189 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1994, 28:1, 21–32

Bibliographic databases:

UDC: 517.9
Received: 27.05.1993

Citation: I. M. Krichever, “Two-Dimensional Algebraic-Geometric Operators with Self-Consistent Potentials”, Funktsional. Anal. i Prilozhen., 28:1 (1994), 26–40; Funct. Anal. Appl., 28:1 (1994), 21–32

Citation in format AMSBIB
\Bibitem{Kri94}
\by I.~M.~Krichever
\paper Two-Dimensional Algebraic-Geometric Operators with Self-Consistent Potentials
\jour Funktsional. Anal. i Prilozhen.
\yr 1994
\vol 28
\issue 1
\pages 26--40
\mathnet{http://mi.mathnet.ru/faa623}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1275725}
\zmath{https://zbmath.org/?q=an:0863.35109}
\transl
\jour Funct. Anal. Appl.
\yr 1994
\vol 28
\issue 1
\pages 21--32
\crossref{https://doi.org/10.1007/BF01079007}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994NW89900003}


Linking options:
  • http://mi.mathnet.ru/eng/faa623
  • http://mi.mathnet.ru/eng/faa/v28/i1/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. M. Krichever, “Algebraic-Geometric $n$-Orthogonal Curvilinear Coordinate Systems and Solutions of the Associativity Equations”, Funct. Anal. Appl., 31:1 (1997), 25–39  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Krichever, I, “Periodic and almost-periodic potentials in inverse problems”, Inverse Problems, 15:6 (1999), R117  crossref  mathscinet  zmath  adsnasa  isi
    3. A. V. Marshakov, “Semiclassical geometry and integrability of the ads/cft correspondence”, Theoret. and Math. Phys., 142:2 (2005), 222–236  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. A. V. Marshakov, “Matrix models, complex geometry, and integrable systems: II$^*$”, Theoret. and Math. Phys., 147:3 (2006), 777–820  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. A. S. Gorsky, “Sudakov scaling and the gauge/string duality”, Theoret. and Math. Phys., 150:2 (2007), 175–186  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:435
    Full text:156
    References:40
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019